Analysis for the Inverse Coefficient of the Pseudo-Parabolic Equation with non-Local Boundary Condition


BAĞLAN İ. , CANEL T.

ICOLES 2019INTERNATIONAL CONFERENCEON LIFE AND ENGINEERING SCIENCES, İstanbul, Turkey, 27 - 29 June 2019, vol.1, no.1, pp.155-163

  • Publication Type: Conference Paper / Full Text
  • Volume: 1
  • City: İstanbul
  • Country: Turkey
  • Page Numbers: pp.155-163

Abstract

In this paper, we tried to find the inverse coefficient in the quasilinear pseudo-parabolic equation

with over determination conditions. It showed the existence, uniqueness and convergence of the

solution.